| Model Number |
1400550-12 |
| Medical Device Problem Codes |
Deflation Problem (1149); Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left circumflex artery that was moderately calcified, heavily tortuous and 90% stenosed.The nc trek balloon was advanced to the lesion and inflated to 14 atmospheres (atm) for 5 seconds once, when the pressure was noted to decrease.There was some delay during deflation, but the balloon had hardly inflated, so there was no issue during removal of the balloon.Once outside the anatomy, the balloon was tested and fluid leakage from the balloon was noted.There was no adverse patient effect or clinically significant delay.A non-abbott balloon was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.